# SDR UALA2011051202353

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 62,015 hours, 9,074 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 71
- Condition: Inoperative
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOP, BOTH HI & LOW GAIN INOP.   MSG #23-60021. REPLACED SDU PER MM, OPS CHK'D OKAY.
